# SDR UPS04M42052

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2560 · Emergency Equipment
- Part: Tape
- Condition: Unsecure
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UPPER SMOKE BARRIER HOOK AND LOOP TAPE NOT SECURED.  SECURED SMOKE CURTAIN AT MAIN DECK RIGID BARRIER HOOK AND LOOP TAPE  FASTENING.
